# SDR AUS20011018

- Difficulty date: September 22, 2001
- Submitted: October 15, 2001
- Operation: General aviation
- Make and model: Piper PA-31-350
- Engine: Lyc TIO540J2BD
- Propeller: Hartzl HCE3YR2
- System (JASC): 2140 · Heating System
- Part: Regulator
- Part number: 461731
- Condition: Leaking
- Location: Heating System
- Part time: 55 cycles
- Component: Heating System
- Stage of operation: NR
- Nature of condition: B
- Precautionary procedure: K

## Discrepancy

(AUS) FUEL PRESSURE REGULATOR DIAPHRAGM LEAKING WHEN CABIN HEATER TURNS OFF.
